Degree estimate for commutators
نویسندگان
چکیده
منابع مشابه
Degree Estimate for Commutators
Let K〈X〉 be a free associative algebra over a field K of characteristic 0 and let each of the noncommuting polynomials f, g ∈ K〈X〉 generate its centralizer. Assume that the leading homogeneous components of f and g are algebraically dependent with degrees which do not divide each other. We give a counterexample to the recent conjecture of Jie-Tai Yu that deg([f, g]) = deg(fg − gf) > min{deg(f),...
متن کاملA Weak-type Estimate for Commutators
Let K be a smooth Calderón-Zygmund convolution kernel on R and suppose we are given a function a ∈ L∞. The two-dimensional commutator Tf(x) = ∫ K(x− y)f(y) ∫ [x,y] a(z) dz dy was shown to be bounded on L(R), p > 1 by Christ and Journé [1]. In this article, we show that this operator is also of weak type (1, 1).
متن کاملA new estimate for the topological degree
We establish a new estimate for the topological degree of continuous maps from the sphere SN into itself, which answers a question raised in Bourgain, Brezis, and Mironescu [Commun. Pure Appl. Math. 58 (2005) 529–551] and extends some of the results proved there, as well as in recent work by these authors (Lifting, degree, and distributional Jacobian revisited, http://ann.jussieu.fr/publication...
متن کاملApplications of Degree Estimate for Subalgebras
Let K be a field of positive characteristic and K〈x, y〉 be the free algebra of rank two over K. Based on the degree estimate done by Y.-C. Li and J.-T. Yu, we extend the results of S.J. Gong and J.T. Yu’s results: (1) An element p(x, y) ∈ K〈x, y〉 is a test element if and only if p(x, y) does not belong to any proper retract of K〈x, y〉; (2) Every endomorphism preserving the automorphic orbit of ...
متن کاملA Degree Estimate for PolynomialSubdivision Surfaces of Higher RegularitybyUlrich
Subdivision algorithms can be used to construct smooth surfaces from control meshes of arbitrary topological structure. However, in contrast to tangent plane continuity, which is well understood, very little is known about the generation of subdivision surfaces of higher regularity. This work presents an estimate for piecewise polynomial subdivision surfaces by pointing out that curvature conti...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Journal of Algebra
سال: 2009
ISSN: 0021-8693
DOI: 10.1016/j.jalgebra.2009.07.018